Per citar aquest document: http://ddd.uab.cat/record/76160
Series parallel linkages
Cruickshank, James (National University of Ireland. School of Mathematics, Statistics and Applied Mathematics)
McLaughlin, Jonathan (National University of Ireland. School of Mathematics, Statistics and Applied Mathematics)

Data: 2011
Resum: We study spaces of realisations of linkages (weighted graphs) whose underlying graph is a series parallel graph. In particular, we describe an algorithm for determining whether or not such spaces are connected.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 359-378, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_55211_05
DOI: 10.5565/PUBLMAT_55211_05
DOI: 10.5565/244959


20 p, 189.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2011-09-06, darrera modificació el 2017-05-24



   Favorit i Compartir